Research Article Open Access

The Delay-Dependent for Discrete-Time Systems

Kreangkri Ratchagit1
  • 1 ,
American Journal of Applied Sciences
Volume 7 No. 12, 2010, 1569-1571

DOI: https://doi.org/10.3844/ajassp.2010.1569.1571

Submitted On: 12 November 2010
Published On: 31 December 2010

How to Cite: Ratchagit, K. (2010). The Delay-Dependent for Discrete-Time Systems. American Journal of Applied Sciences, 7(12), 1569-1571. https://doi.org/10.3844/ajassp.2010.1569.1571

Abstract

Problem statement: This study is concerned with the problem of delay-dependent stability analysis for discrete-time systems with interval-like time-varying delays. Conclusion/Recommendations: The problem is solved by applying a novel Lyapunov functional and an improved delay-dependent stability criterion is obtained in terms of a linear matrix inequality.

Download

Keywords

  • Delay-dependent stability
  • discrete-time systems
  • time-varying delays
  • stability
  • matrices
  • Lyapunov
  • controller
  • vector
  • free-weighting